# SDR AALA202406107928

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N321TG
- Make and model: Boeing 737823
- Aircraft serial: 68101
- Aircraft time: 2,784 hours, 1,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT L1 ENTRY WAY CEILING INOPERATIVE. RESET EMERGENCY LIGHTS. ACCOMPLISHED OPERTIONAL CHECK GOOD. PER  AMM 33-51-00.
